# SDR CA990318064

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 4920 · APU Core Engine
- Part: Nut
- Part number: 99F12428
- Condition: Missing
- Location: Turbine Section
- Part time: 473 hours
- Component: CTCP8590F
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN STARTING APU, A SURGE SOUND COMING FROM THE UNIT.  THE COMPLETE UNIT REPLACED.  ON TEARDOWN OF THE HOT SECTION, TWO NUTS WERE MISSING.  THE LOSS OF THESE NUTS POSSIBLY CAUSED DAMAGE TO THE TURBINE WHEEL AND NOZZLES.
